TU Darmstadt / ULB / TUbiblio

Lie-Bäcklund Symmetries of the G-equation without Advection

Oberlack, Martin (2004):
Lie-Bäcklund Symmetries of the G-equation without Advection.
In: Journal of the Calcutta Mathematical Society, vol. 1, pp. 41-52, (2004), [Article]

Item Type: Article
Erschienen: 2004
Creators: Oberlack, Martin
Title: Lie-Bäcklund Symmetries of the G-equation without Advection
Language: English
Journal or Publication Title: Journal of the Calcutta Mathematical Society, vol. 1, pp. 41-52, (2004)
Divisions: 16 Department of Mechanical Engineering
16 Department of Mechanical Engineering > Fluid Dynamics (fdy)
Date Deposited: 20 Nov 2008 08:26
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item